# SDR DALA2023090807344

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,721 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY ESCAPE SLIDE LIGHT INOP (LH SLIDE) TEST 1 MIDDLE #1 LIGHT RII REQUIRED. CORRECTIVE ACTION: FOUND CANON PLUG UNSEATED & MISALIGNED. RESEATED CANON PLUG. OPS CHECK GOOD PER B737 25-65 (4512152)
